# SDR JJBA20210608014

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 75 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 RH EXT FUSE SKIN AT FRAME 75 ONE RIVET HOLE CRACKED JUST BELOW STR 2R. RF1 EXT FUSE SKIN AT FR 75 SKIN STRIPPED. RIVETS REMOVED AND SKIN + ANGLE CUTOUT CARRIED OUT. RF1 EXT FUSE SKIN AT FR 75 REPAIRED. NR # 53-2238
